# SDR HALA20250121024

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 38,966 hours, 6,162 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - #1 HF RADIO UNABLE TO CHANNELIZE. TRIED SEVERAL DIFFERENT FREQUENCIES. REMOVED AND REPLACED HF 1 COUPLER PER AMM 23-11-36. BITE TEST OK. OPS CHECK GOOD. OK FOR SERVICE
